Publications

  1. T. Kiffe, J. Matis, and G. Michels, A Population Dynamics Perspective on the Effect of Irrigation Regimes and Plant Densities on Greenbug Abundance in Grain Sorghum, Agricultural and Forest Entomology, 13 (2011), 15-24.

  2. T. Kiffe, J. Matis, W. van der Werf, and A. Costamagna, Population dynamics models based on cumulative density dependent feedback: A link to the logistic growth curve and a test for symmetry using aphid data, Ecological Modelling, 220 (2009), 1745–1751.

  3. T. Kiffe, J. Matis, W. van der Werf, and A. Costamagna, Comparisons of Two Symmetric Density Function Solutions of Aphid Population Growth Models, Proceedings of the 2008 Conference Applied Statistics in Agriculture, Kansas State University, Manhattan, Kansas (2009)

  4. T. Kiffe and J. Matis, Generalized aphid population growth models with immigration and cumulative-size dependent dynamics, Mathematical Biosciences, 215 (2008), 137–143.

  5. T. Kiffe and J. Matis, Stochastic Modeling of Aphid Population Growth with Nonlinear, Power-Law Dynamics, Mathematical Biosciences, 208 (2007), 469–494.

  6. T. Kiffe and J. Matis, Population Size Models Based on Cumulative Size, with Applications to Aphids, Ecological Modelling, 205 (2007), 81–92.

  7. T. Kiffe and J. Matis, Fitting Cumulative Mechanistic Models to Insect Population Data: Nonlinear Random Effects Model Analysis, Journal of Indian Society of Agricultural Statistics, Vol. 61, No. 2, (2007), 147–155.

  8. T. Kiffe and J. Matis, “Application of Population Growth Models Based on Cumulative Size to Pecan Aphids.” Journal of Agricultural, Biological, and Environmental Statistics, Vol. 11, No. 4, (2006), 425–449.

  9. T. Kiffe and J. Matis, “Nonlinear stochastic modeling of aphid population growth.” Mathematical Biosciences, 198 (2005), 148–168.

  10. T. Kiffe, J. Matis, and T. Wehrly, “Compartment Models.” in P. Armitage and T. Cohen (eds), Encyclopedia of Biostatistics, 2nd Edition, John Wiley & Sons, London, 2005.

  11. T. Kiffe and J. Matis, “Predicting the Africanized bee invasion.” in R. Peck (ed), Statistics: A Guide to the Unknown, 4th Edition, Duxbury Publishing, Pacific Grove, CA, 2005, 119–134.

  12. T. Kiffe and J. Matis, “On stochastic logistic population growth models with immigration and multiple births.” Theoretical Population Biology, 65 (2004), 89–104.

  13. T. Kiffe and J. Matis, “On the multiple birth effect in stochastic host/parasite models: A moment closure analysis of bee/mite interactions.” in S. K. Srinivasan and A. Vijayakumar (eds), Stochastic Point Processes, Narosa Publishing House, New Delhi, 2003, 218–240.

  14. T. Kiffe, J. Matis, and E. Renshaw, “Cumulants and a saddlepoint approximation for the equilibrium distribution of the stochastic logistic model.” Ecological Modelling, 161 (2003), 239–248.

  15. T. Kiffe and J. Matis, “Modelling processes from probabilities.” in J. A. Novotny, M. H. Green, and R. C. Boston (eds), Mathematical Modeling in Nutrition and the Health Sciences, Kluwer Academic/Plenum Publishers, New York, 2003, 87–104.

  16. T. Kiffe and J. Matis, “On the use of time lags and time-dependent transfers in compartmental systems.” in J. R. Artalejo and A. Krishnamoorthy (eds), Advances in Stochastic Modelling, Notable Publications, New Jersey, 2002, 109–138.

  17. T. Kiffe and J. Matis, “On interacting bee/mite populations, a stochastic model with analysis using cumulant truncation.” Environmental and Ecological Statistics, 9 (2002), 237–258.

  18. T. Kiffe and J. Matis, Stochastic Population Models: A Compartmental Perspective, Lecture Notes in Statistics, Vol. 145, Springer, New York, 2000.

  19. T. Kiffe and J. Matis, “On the cumulant functions of some logistic growth models with immigration.” in A. Vijayakumar and M. Sreenivasan (eds), Stochastic Processes and their Applications, Narosa Publishing House, New Delhi, 1999, 4–17.

  20. T. Kiffe and J. Matis, “Effects of immigration on some stochastic logistic models: a cumulant truncation analysis.” Theoretical Population Biology, 56 (1999), 139–161.

  21. T. Kiffe and J. Matis, “On the cumulant functions of the stochastic power law logistic model.” Theoretical Population Biology, 53 (1998), 16–29.

  22. T. Kiffe and J. Matis, “Recent advances in modelling stochastic population growth.” in S. Iyengar (ed), A Computational Paradigm for Synthesizing Models and Simulation of Complex Biological Systems, CRC Press, New York, 1997, 125–135.

  23. T. Kiffe and J. Matis, “Measuring migration effects on the equilibrium distribution of a stochastic metapopulation model for African bees.” Environmental and Ecological Statistics, 4 (1997), 301–319.

  24. T. Kiffe and J. Matis, “Using density-dependent birth-death-migration models for analyzing muskrat spread in the Netherlands.” Special Issue of the J. Indian Soc. Ag. Statistics, 47 (1997), 139–156.

  25. T. Kiffe and J. Matis, “Stochastic compartment models with prendville growth rates.” Mathematical Biosciences, 138 (1996), 31–43.

  26. T. Kiffe and J. Matis, “On approximating the moments of the equilibrium distribution of a stochastic logistic model.” Biometrics, 52 (1996), 980–991.

  27. T. Kiffe, J. Matis, and R. Hengeveld, “Estimating parameters for birth-death-migration models from spatio-temporal abundance data.” Journal of Agricultural, Biological and Environmental Statistics, 1 (1996), 40–59.

  28. T. Kiffe and J. Matis, “Describing the spread of biological populations using stochastic compartmental models with birth.” Mathematical Biosciences, 126 (1995), 215–247.

  29. T. Kiffe, J. Matis, and G. Otis, “Use of birth-death processes for predicting the spread of insect populations.” Environmental Entomology, 23 (1994), 18–28.

  30. T. Kiffe and W. Rundell, Ode Solver: Numerical Procedures for Ordinary Differential Equations, Wadsworth Publishing Company, Belmont, CA, 1990.

  31. T. Kiffe, “Systems of Volterra equations with nonmonotone discontinuous nonlinearities.” J. Integral Equations, 5 (1983), 341–352.

  32. T. Kiffe, “A Volterra equation with a time dependent operator.” in K. B. Hannsgen, T. L. Herdman, H. W. Stech, and R. L. Wheeler (eds), Volterra and Functional Differential Equations, Marcel Dekker, New York, 1982, 255–262.

  33. T. Kiffe, “An abstract linear Volterra equation with a nonconvolution kernel.” Proc. Amer. Math. Soc., 82 (1981), 51–57.

  34. T. Kiffe, “A Volterra integral equation and multiple-valued functions.” J. Integral Equations, 3 (1981), 93–108.

  35. T. Kiffe, “A perturbation of an abstract Volterra equation.” SIAM J. Math. Anal., 11 (1980), 1036–1046.

  36. T. Kiffe and M. Stecher, “Properties and applications of the resolvent operator to a Volterra integral equations in a Hilbert Space.” SIAM J. Math. Anal., 11 (1980), 82–91.

  37. T. Kiffe, “A discontinuous Volterra equation.” J. Integral Equations, 1 (1979), 193–200.

  38. T. Kiffe and M. Stecher, “An abstract Volterra integral equation in a reflexive Banach Space.” J. Differential Equations, 34 (1979), 303–325.

  39. T. Kiffe, “The asymptotic behavior of bounded solutions of a nonconvolution Volterra equation.” J. Differential Equations, 31 (1979), 99–108.

  40. T. Kiffe and M. Stecher, “L2 solutions of abstract Volterra integral equations.” SIAM J. Math. Anal., 10 (1979), 274–280.

  41. T. Kiffe and M. Stecher, “Existence and uniqueness of solutions to abstract Volterra equations.” Proc. Amer. Math. Soc., 68 (1978), 169–175.

  42. T. Kiffe and M. Stecher, “A characterization of the range of a nonlinear Volterra integral operator.” in V. Lakshmikantham (ed), Nonlinear Equations in Abstract Spaces, Academic Press, New York, 1978, 365–374.

  43. T. Kiffe, “A Volterra equation with a nonconvolution kernel.” SIAM Journal of Math. Anal., 8 (1977), 938–949.

  44. T. Kiffe, “On nonlinear Volterra equations of nonconvolution type.” J. Differential Equations, 22 (1976), 349–367.